# SDR MTNA20140923017

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N802FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- Aircraft time: 34,416 hours, 37,786 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S52176204202
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN AFT CARGO DOOR LOWER PAN PN S52176204202.  REPAIRED DENT IAW DWG 72R7001-02 DATED 9/5/14.
